# SDR CALA2013121693752

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 89,504 hours, 14,111 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENG WHILE PERFORMING ENGINE RUN FOUND A HEAVY HYD FLUID LEAKING OUT OF LARGE DRAIN MAST.  FOUND FAR AFT HYD SUPPLY LINE IN J BOX LOOSE, TIGHTENED LINE.  LEAKED CHECKED GOOD & OPERATIONS CHECKED GOOD.
